72.8K members
1.2M posts
cancel
Showing results forย 
Search instead forย 
Did you mean:ย 

delayed side effects?

2 REPLIES 2
diweb
Member

Re: delayed side effects?

Hi anniej

as always thank you for your response

things seem to have settled down over the weekend so think maybe I caught something (another minefied for us ladies!)

di

ps no need to plan shopping round the loos when you have an internet connection and a credit card! ๐Ÿ‘๐Ÿ‘—๐Ÿ‘ ๐Ÿ‘›๐Ÿ‘œ

Anniej
Community Champion

Re: delayed side effects?

Hi Di, sorry you are feeling a bit shabby. From what I understand SEs with these drugs donโ€™t always happen immediately but occur after some time as there is a cumulative effect in the body. Iโ€™ve been on Letrozole and Palbociclib for two years and after chugging along nicely Iโ€™m now experiencing similar symptoms to you, plus joint pain. Iโ€™ve narrowed the tummy bit down to white bread and pastry. Also sweet corn and chillies now repeat at both ends...... tmi ๐Ÿ˜ฑ. Iโ€™m going to ask my Onco for a little holiday from my meds at the next clinic. Hopefully that will sort it. Sick of planning my shopping around loos!!! X

diweb
Member

delayed side effects?

Hi ladies

i have been taking letrozole and palbociclib and denosumab since March this year - SE of hair thinning (now stopped) and the achy joint thing.

However for the last 3 days have had really upset tummy (bloating, pain and the canโ€™t stay far from the loo kind โ˜น๏ธ)

Havenโ€™t had anything to eat that I would think may have triggered and wouldnโ€™t expect to be like this after 3 days if I had.

Has anyone experienced delayed SE? Am wondering if this can happen? 

Thanks

Di x